# SDR AU971354

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 47G-3B-1
- Engine: Lyc TVO435B1A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: RE3115
- Condition: Separated
- Location: T/R Bld Tip Wght
- Component: Bell
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE TIP WEIGHT SEPARATED.
